# SDR FDEA201608303081

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 99,256 hours, 19,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, R1 DOOR ESCAPE SLIDE LIGHT DOES NOT TEST.  REPLACED RT DOOR SLIDE PRESSURE LENS BUTTON.  OPS CHECKS NORMAL IAW MM 25-61-04.
